Araştırma Makalesi
PDF EndNote BibTex RIS Kaynak Göster

On BHK-Algebras

Yıl 2020, Cilt 2, Sayı 3, 111 - 119, 31.12.2020

Öz

In this work, the concept of BHK-algebras that is a generalization of d-algebras is established, and a survey of relations between BHK-algebras and d-algebras is made. Algebraical properties of BHK-algebras are derived and some discussions on the cases for a BHK-algebra to be a d-algebra is given. Additionally, twin ideal is given as a new concept and the quotient BHK-algebras is obtained. Also, the concept of derivation on BHK-algebras is defined and the features of the derivations are studied.

Kaynakça

  • Reference1 Ates, C. , Frat, A., Quotient of Pseudo d-Algebras, Romanian Journal Of Mathematics and Computer Science,2019, Volume 9, Issue 2, p.113-120.
  • Reference2 Bell, H. E., and Kappe, L. C. , Rings in which derivations satisfy certain algebraic conditions, Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339-346, 1989. https: //doi.org/10.1007/BF01953371.
  • Reference3 Georgescu, G. , Iorgulescu, A. , Pseudo BCK-algebras: An extension of BCK-algebras, in: Proc. DMTCS01: Combinatorics, Computability and Logics, Springer, London, 2001, pp. 97114.
  • Reference4 Henkin, L. , An algebraic characterization of quanti_ers, Fund. Math. 37 (1950), 63-74.
  • Reference5 Imai, Y. and Iseki, K. , On axiom systems of propositional calculi, Proc. Japan Acad. 42 (1966), 19-22.
  • Reference6 Iseki, K. , On BCI- algebras, Math. Semin. Notes, Kobe Univ. 8 (1980), 125-130.
  • Reference7 Jun Y.B. , Kim H.S. and J. Neggers, Pseudo d-algebras, Information Sciences 179 (2009) 1751-1759.
  • Reference8 Kaya, K. , Prime rings with-derivations, Hacettepe Bulletin of Natural Sciences and Engineering, vol. 16, pp. 63-71, 1988.
  • Reference9 Jun, Y. B. , and Xin, X. L. , On derivations of BCI-algebras, Information Sciences, vol. 159, no. 3-4, pp. 167 176, 2004. https://doi.org/10.1016/j.ins.2003.03.0019.
  • Reference10 Neggers, C. and Kim, H. S. , On d algebras, Math. Slovaca, 49 (1999), No. 1, 19-26.

Yıl 2020, Cilt 2, Sayı 3, 111 - 119, 31.12.2020

Öz

Kaynakça

  • Reference1 Ates, C. , Frat, A., Quotient of Pseudo d-Algebras, Romanian Journal Of Mathematics and Computer Science,2019, Volume 9, Issue 2, p.113-120.
  • Reference2 Bell, H. E., and Kappe, L. C. , Rings in which derivations satisfy certain algebraic conditions, Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339-346, 1989. https: //doi.org/10.1007/BF01953371.
  • Reference3 Georgescu, G. , Iorgulescu, A. , Pseudo BCK-algebras: An extension of BCK-algebras, in: Proc. DMTCS01: Combinatorics, Computability and Logics, Springer, London, 2001, pp. 97114.
  • Reference4 Henkin, L. , An algebraic characterization of quanti_ers, Fund. Math. 37 (1950), 63-74.
  • Reference5 Imai, Y. and Iseki, K. , On axiom systems of propositional calculi, Proc. Japan Acad. 42 (1966), 19-22.
  • Reference6 Iseki, K. , On BCI- algebras, Math. Semin. Notes, Kobe Univ. 8 (1980), 125-130.
  • Reference7 Jun Y.B. , Kim H.S. and J. Neggers, Pseudo d-algebras, Information Sciences 179 (2009) 1751-1759.
  • Reference8 Kaya, K. , Prime rings with-derivations, Hacettepe Bulletin of Natural Sciences and Engineering, vol. 16, pp. 63-71, 1988.
  • Reference9 Jun, Y. B. , and Xin, X. L. , On derivations of BCI-algebras, Information Sciences, vol. 159, no. 3-4, pp. 167 176, 2004. https://doi.org/10.1016/j.ins.2003.03.0019.
  • Reference10 Neggers, C. and Kim, H. S. , On d algebras, Math. Slovaca, 49 (1999), No. 1, 19-26.

Ayrıntılar

Birincil Dil İngilizce
Konular Mühendislik
Bölüm Makaleler
Yazarlar

Şule AYAR ÖZBAL> (Sorumlu Yazar)
YASAR UNIVERSITY
0000-0001-5933-5858
Türkiye

Yayımlanma Tarihi 31 Aralık 2020
Gönderilme Tarihi 28 Temmuz 2020
Kabul Tarihi 5 Kasım 2020
Yayınlandığı Sayı Yıl 2020, Cilt 2, Sayı 3

Kaynak Göster

Bibtex @araştırma makalesi { alku775061, journal = {ALKÜ Fen Bilimleri Dergisi}, eissn = {2667-7814}, address = {}, publisher = {Alanya Alaaddin Keykubat Üniversitesi}, year = {2020}, volume = {2}, number = {3}, pages = {111 - 119}, title = {On BHK-Algebras}, key = {cite}, author = {Ayar Özbal, Şule} }
APA Ayar Özbal, Ş. (2020). On BHK-Algebras . ALKÜ Fen Bilimleri Dergisi , 2 (3) , 111-119 . Retrieved from https://dergipark.org.tr/tr/pub/alku/issue/57701/775061
MLA Ayar Özbal, Ş. "On BHK-Algebras" . ALKÜ Fen Bilimleri Dergisi 2 (2020 ): 111-119 <https://dergipark.org.tr/tr/pub/alku/issue/57701/775061>
Chicago Ayar Özbal, Ş. "On BHK-Algebras". ALKÜ Fen Bilimleri Dergisi 2 (2020 ): 111-119
RIS TY - JOUR T1 - On BHK-Algebras AU - ŞuleAyar Özbal Y1 - 2020 PY - 2020 N1 - DO - T2 - ALKÜ Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 111 EP - 119 VL - 2 IS - 3 SN - -2667-7814 M3 - UR - Y2 - 2020 ER -
EndNote %0 ALKÜ Fen Bilimleri Dergisi On BHK-Algebras %A Şule Ayar Özbal %T On BHK-Algebras %D 2020 %J ALKÜ Fen Bilimleri Dergisi %P -2667-7814 %V 2 %N 3 %R %U
ISNAD Ayar Özbal, Şule . "On BHK-Algebras". ALKÜ Fen Bilimleri Dergisi 2 / 3 (Aralık 2020): 111-119 .
AMA Ayar Özbal Ş. On BHK-Algebras. ALKÜ Fen Bilimleri Dergisi. 2020; 2(3): 111-119.
Vancouver Ayar Özbal Ş. On BHK-Algebras. ALKÜ Fen Bilimleri Dergisi. 2020; 2(3): 111-119.
IEEE Ş. Ayar Özbal , "On BHK-Algebras", ALKÜ Fen Bilimleri Dergisi, c. 2, sayı. 3, ss. 111-119, Ara. 2020